# SDR MWEA981189

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug MD-88
- Aircraft serial: 48072
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 9911846
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF HORIZONTAL STAB CENTER THE BOLT HOLES HAD THREAD DAMAGE.  REMOVED DAMAGE FROM HOLES AND FABRICATED AND INSTALLED REPAIR BUSHINGS.
